# SDR SWIA202266927

- Difficulty date: October 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BETWEEN BS 409+128 & 559 FOUND CORRODED AT MULTIPLE LOCATIONS.   REPAIRED THE FLOOR SUPPORT IAW REO 601R-53-41-666, REV -C.  MAJOR REPAIR.
